# SDR ASOA201101030

- Difficulty date: May 19, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGMENT CORRODED AT FS 559+88 RBL 9.  REMOVED & REPLACED CABIN SEAT TRACK SEGMENT AT FS 559+88 RBL 9 IAW MM 53-01-11-000-802 & 53-01-11-400-802.  (CLOSED)
